# SDR IPXA09557158

- Difficulty date: August 16, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 18,262 hours, 11,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FOUND CORROSION ON UPPER SURFACE OF LONGITUDINAL BEAM AT STA 1046.  REPAIRED PER ATS ENGINEERING REPAIR 09-4258 DATED 8/25/09.
